ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

January 2017 , Volume 4 , Issue 1

Select all articles

Export/Reference:

On repeated games with imperfect public monitoring: From discrete to continuous time
Mathias Staudigl and Jan-Henrik Steg
2017, 4(1): 1-23 doi: 10.3934/jdg.2017001 +[Abstract](1251) +[HTML](85) +[PDF](579.2KB)
Global analysis of solutions on the Cournot-Theocharis duopoly with variable marginal costs
Iraklis Kollias, Elias Camouzis and John Leventides
2017, 4(1): 25-39 doi: 10.3934/jdg.2017002 +[Abstract](1023) +[HTML](80) +[PDF](318.9KB)
Price of anarchy for graph coloring games with concave payoff
Lasse Kliemann, Elmira Shirazi Sheykhdarabadi and Anand Srivastav
2017, 4(1): 41-58 doi: 10.3934/jdg.2017003 +[Abstract](1025) +[HTML](119) +[PDF](444.2KB)
Control systems of interacting objects modeled as a game against nature under a mean field approach
Carmen G. Higuera-Chan, Héctor Jasso-Fuentes and J. Adolfo Minjárez-Sosa
2017, 4(1): 59-74 doi: 10.3934/jdg.2017004 +[Abstract](931) +[HTML](90) +[PDF](426.1KB)
Discretized best-response dynamics for the Rock-Paper-Scissors game
Peter Bednarik and Josef Hofbauer
2017, 4(1): 75-86 doi: 10.3934/jdg.2017005 +[Abstract](1802) +[HTML](93) +[PDF](289.3KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]